# SDR SWAA2015052539965

- Difficulty date: May 12, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 34,552 hours, 22,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5910082
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT CUT OUT TORQUE BOX WEB CRACKED AFT OF ROLLER FITTING.  R & R WEB IAW SRM & DWG.
